# SDR GTIA2022121336833

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N687NK
- Make and model: Airbus A321-231
- Aircraft serial: 8160
- Aircraft time: 15,618 hours, 6,828 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH AFT EMERGENCY EXIT DOOR (L3) DOOR ASSIST BOTTLE NEEDS SERVICING.-SERVICED LH AFT EMERGENCY EXIT DOOR (L3) DOOR ASSIST BOTTLE IAW AMM 52-10-00
